Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 94, NWS El Paso, TX

November 4, 2016El Paso County, Hudspeth County, Texas

NWS El Paso, TX issued this severe thunderstorm warning at Nov 4, 2016, 6:56 PM MDT for El Paso County, Hudspeth County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 4, 2016, 6:56 PM MDT (00:56 UTC)
Expired
Nov 4, 2016, 7:45 PM MDT
In force
49 min
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties El Paso County, TX, Hudspeth County, TX

The radar

The El Paso radar (KEPZ), 76 km from the middle of the area, began a volume at 00:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 0.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2016-11-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 408 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2016-11-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
408 J/kg
Mixed-layer CIN
-107 J/kg
Mixed-layer LCL
1212 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
371 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

788 
WUUS54 KEPZ 050056
SVREPZ
TXC141-229-050145-
/O.NEW.KEPZ.SV.W.0094.161105T0056Z-161105T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EL PASO TX
656 PM MDT FRI NOV 4 2016

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL EL PASO COUNTY IN WESTERN TEXAS...
  NORTHWESTERN HUDSPETH COUNTY IN WESTERN TEXAS...

* UNTIL 745 PM MDT

* AT 656 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHWEST
  OF DESERT HAVEN...MOVING EAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  DESERT HAVEN...
  AND HUECO MOUNTAIN WIND RANCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3164 10604 3177 10609 3191 10573 3165 10565
TIME...MOT...LOC 0056Z 255DEG 15KT 3171 10601 

HAIL...1.25IN
WIND...60MPH
 
$$

TSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 4, 2:38 PM MDT, 4 hours 18 minutes earlier.

Area forecast discussion, Nov 4, 2:38 PM MDT, 4 hours 18 minutes before
Area Forecast Discussion
National Weather Service El Paso TX/Santa Teresa NM
238 PM MDT Fri Nov 4 2016

.SYNOPSIS...
There is a threat of severe weather this evening and again east of
the Rio Grande on Saturday. Large hail, strong winds, heavy rain
and even an isolated tornado will be possible. We will see drier
and calmer conditions for Sunday and Monday. A slight chance for
rain returns to the forecast for the middle and latter part of
next week.

&&

.DISCUSSION...
All the pieces are falling into place for a round of severe
weather this afternoon. We have lots of shear in the atmosphere
with southeast winds at the surface and strong southwest winds
aloft. In addition an upper level tough just to our west will
provide lift and instability to help get storms going. While
widespread severe thunderstorms are not expected, there is a good
likelihood that we will see a few supercell thunderstorms. These
storms will be able to produce large hail, strong winds and with
the shear even a tornado. In addition to the severe weather
threat, we will continue to see the possibility for training
storms that produce some heavy rains leading to flash flooding.
Eastern Grant County and most of Sierra County have already seen 1
to 3 inches of rain today and if they receive any more it will
quickly lead to more flooding. This weather pattern will be slow
to move out so again on Saturday we will see the threat for
significant weather, but this time the main threat will be for
locations east of the Rio Grande.

On Sunday, drier air will work into the region and we will see dry
and seasonal temperatures for Sunday and Monday. For Tuesday
thought the end of the week there are some big model differences.
Both the GFS and ECMWF drop an upper level low right into southern
New Mexico and gives us another round of heavy rain. The SREF has
a different solution, it leaves the system as an open wave, and
keeps us dry. For now I have introduced a slight chance for rain
in the extended forecast and we'll wait for what the next round of
models come up with.

&&

.AVIATION...Valid 05/00Z-06/00Z...Strong and vigorous cut off low
will slowly drift northeast over eastern Arizona/western new Mexico
and into the four corners through Saturday.  Low will continue to
draw abundant Gulf of Mexico moisture into the area.  Impacts
include widespread +TSRAGS/WND VRB25G40KT/VSBY 1-3SM/CIGS020-040 and
SCT +TSRAGS/WND VRB35G55KT/VSBY 1-3SM/CIGS020-040 genly from
continental divide and eastward through 15Z. ISOLD-SCT TSRAGR again
possible from San Andres mountains east from 18Z through end of
period.  Sky conditions elsewhere SCT-BKN020-050 SCT080-120
lowlands. BKN005-015 SCT060-100 mountains.

&&

.FIRE WEATHER...
A deep cutoff low now over southern Arizona...will continue to
slowly drift north northeast to the four corners this weekend. This
feature is drawing abundant low and mid level sub tropical moisture
over the area from the south and southeast.  A number of factors in
the atmosphere favorable for severe weather, are coming together
this afternoon.  Expect storms to develop between 3 and 4 pm in a
wide band oriented from Mule Creek...southeast to Dona Ana and west
El Paso counties.  Some of these storms will reach severe
limits...with damaging wind gusts to 60 mph and large hail. Flash
flooding and frequent lightning is possible from any storm. This
area of storms will progress east northeast over the Rio Grande
valley then Tularosa basin late this afternoon and especially early
this evening.

the threat of severe weather continues Saturday and possibly Sunday
further east to the Tularosa basin...as the upper level trough hangs
back over the region. Min RH this afternoon will range from near
100% in the Sacs and Gila region...to upper 20s Bootheel.  Readings
drop roughly 20% along and east of the Rio Grande Saturday...then
another 20% Sunday.  Highest drops will be over the Sacramento
mountains. Good to excellent vent rates are expected over the
lowlands...with poor to fair rates expected over the mountains.
Haines indices 4-5 can be expected over the lowlands...with 2-3 over
the mountains next few days.

&&

.PRELIMINARY POINT TEMPS/POPS...
El Paso                 56  74  54  75 /  70  30  30   0
Sierra Blanca           54  72  52  74 /  60  40  60  20
Las Cruces              53  71  49  72 /  70  30  30   0
Alamogordo              53  73  52  72 /  70  40  40   0
Cloudcroft              39  55  39  52 /  70  40  60  10
Truth or Consequences   49  67  49  70 /  80  20  30   0
Silver City             48  65  45  67 /  40   0   0   0
Deming                  49  72  46  73 /  40  10  10   0
Lordsburg               44  71  45  72 /  20   0   0   0
West El Paso Metro      60  73  56  74 /  70  30  30   0
Dell City               49  73  48  74 /  50  40  50  20
Fort Hancock            57  77  53  78 /  60  40  50  10
Loma Linda              56  68  52  68 /  60  40  40   0
Fabens                  54  73  51  76 /  70  30  40   0
Santa Teresa            57  73  51  75 /  70  30  30   0
White Sands HQ          59  72  53  72 /  80  30  40   0
Jornada Range           51  71  46  71 /  80  30  30   0
Hatch                   54  71  49  72 /  70  20  30   0
Columbus                52  73  49  75 /  40  10  10   0
Orogrande               58  72  54  72 /  70  40  30   0
Mayhill                 45  62  44  63 /  70  50  50  20
Mescalero               43  63  42  62 /  70  40  60  10
Timberon                43  60  41  60 /  70  40  60  10
Winston                 42  63  38  65 /  70  20  20   0
Hillsboro               47  68  44  70 /  70  20  20   0
Spaceport               52  69  49  70 /  80  30  30   0
Lake Roberts            38  65  33  68 /  50  20  10   0
Hurley                  43  68  43  70 /  40   0  10   0
Cliff                   39  71  38  72 /  30   0   0   0
Mule Creek              33  68  35  69 /  30   0   0   0
Faywood                 47  68  44  71 /  50  10  20   0
Animas                  42  73  43  74 /  20   0   0   0
Hachita                 44  73  43  74 /  30   0   0   0
Antelope Wells          44  74  43  75 /  20   0   0   0
Cloverdale              45  72  45  72 /  20   0   0   0

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...None.
TX...None.
&&

Brice/Tripoli
Hazardous weather outlook, Nov 4, 3:30 AM MDT, 15 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
330 AM MDT FRI NOV 4 2016

NMZ401>417-TXZ418>424-051230-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
330 AM MDT FRI NOV 4 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NEW MEXICO...SOUTHWEST NEW MEXICO AND SOUTHWEST TEXAS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS. A FEW STORMS MAY
PRODUCE HAIL WITH DIAMETERS GREATER THAN AN INCH AND DAMAGING WIND
GUSTS GREATER THAN 60 MPH. A STRONG TORNADO IS ALSO POSSIBLE.

LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS
EXCEEDING 2 INCHES OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY
OCCUR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SATURDAY: SCATTERED SHOWERS AND THUNDERSTORMS...MAINLY EAST OF THE
RIO GRANDE. A FEW STORMS MAY PRODUCE HAIL WITH DIAMETERS GREATER
THAN AN INCH AND DAMAGING WIND GUSTS GREATER THAN 60 MPH.

LOCALLY HEAVY RAINFALLS ALSO POSSIBLE WITH RAINFALL AMOUNTS
EXCEEDING AN INCH OVER ISOLATED LOCATIONS. THUS FLASH FLOODING MAY
OCCUR.

SUNDAY AND MONDAY: NO SIGNIFICANT WEATHER WILL OCCUR.

TUESDAY THROUGH THURSDAY: A SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS MAINLY AROUND MOUNTAIN AREAS. RAINFALL AMOUNTS
GENERALLY LIGHT. OTHERWISE MOST LOCATIONS WILL EXPERIENCE NO
SIGNIFICANT WEATHER HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED TODAY THROUGH SATURDAY TO REPORT
LARGE HAIL...WIND DAMAGE AND HEAVY RAINFALLS WITH FLASH FLOODING.

ROGASH

In the hours before

Special weather statement, Nov 4, 5:12 PM MDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
512 PM MDT FRI NOV 4 2016

NMZ410-411-050000-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
512 PM MDT FRI NOV 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA COUNTY
UNTIL 600 PM MDT...

AT 512 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
MILES SOUTHWEST OF RADIUM SPRINGS...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RADIUM SPRINGS...LEASBURG...DONA ANA...HILL...NORTHEAST LAS CRUCES...
LEASBURG DAM STATE PARK AND FORT SELDEN STATE HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3227 10713 3239 10724 3264 10698 3238 10675
TIME...MOT...LOC 2312Z 228DEG 20KT 3239 10711

LANEY
Local storm report, Nov 4, 5:53 PM MDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
553 PM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     HAIL             EL PASO                 31.78N 106.48W
11/04/2016  M0.88 INCH       EL PASO            TX   TRAINED SPOTTER

            HAIL UP TO NICKLE SIZE REPORTED AT UTEP. HAIL COVERING
            THE GROUND.

&&

EVENT NUMBER EPZ1600359

CAD
Local storm report, Nov 4, 6:11 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE EL PASO TX
611 PM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     HAIL             BAYARD                  32.76N 108.14W
11/04/2016  E0.88 INCH       GRANT              NM   TRAINED SPOTTER

0418 AM     HEAVY RAIN       BAYARD                  32.76N 108.14W
11/04/2016  M1.00 INCH       GRANT              NM   TRAINED SPOTTER

            AN INCH OF RAIN HAS FALLEN IN 15 MINUTES.

0446 AM     FLASH FLOOD      SILVER CITY             32.78N 108.27W
11/04/2016                   GRANT              NM   911 CALL CENTER

            HIGHWAY 180 NEAR SILVER CITY AND BAYARD SLOWED TRAFFIC
            DUE TO FLASH FLOODING ON ROADWAY.

0448 AM     FLASH FLOOD      SILVER CITY             32.78N 108.27W
11/04/2016                   GRANT              NM   911 CALL CENTER

            OFFICIALS CLOSED ARROYO NEAR HIGHWAY 180 AND SELNER DUE
            TO FLASH FLOODING.

0503 AM     HEAVY RAIN       BAYARD                  32.76N 108.14W
11/04/2016  M2.03 INCH       GRANT              NM   TRAINED SPOTTER

            2.03 INCHES OF RAIN HAS FALLEN IN 40 MINUTES. MODERATE
            RAIN STILL FALLING.

0531 AM     FLASH FLOOD      BAYARD                  32.76N 108.14W
11/04/2016                   GRANT              NM   TRAINED SPOTTER

            3.75 INCHES OF RAINFALL SINCE 3 AM. FLOODING ACROSS
            BAYARD.

0600 AM     HEAVY RAIN       BAYARD                  32.76N 108.14W
11/04/2016  M4.50 INCH       GRANT              NM   TRAINED SPOTTER

            4.5 INCHES OF RAIN REPORTED SINCE 3 AM.

0625 AM     FLASH FLOOD      SANTA CLARA             32.78N 108.15W
11/04/2016                   GRANT              NM   LAW ENFORCEMENT

            TWIN SISTERS PEAK ROAD FLOODED.

0638 AM     FLASH FLOOD      HURLEY                  32.70N 108.13W
11/04/2016                   GRANT              NM   EMERGENCY MNGR

            FLOODING REPORTED AROUND HURLEY.

0838 AM     HEAVY RAIN       WINSTON                 33.35N 107.65W
11/04/2016  M1.04 INCH       SIERRA             NM   MESONET

            WINSTON MESO-NET SITE REPORTS 1.04 INCHES IN THE LAST 3
            HOURS. THE LOW WATER CROSSING ON HIGHWAY 52 IS
            IMPASSABLE.

0846 AM     FLASH FLOOD      TRUTH OR CONSEQUENCES   33.14N 107.25W
11/04/2016                   SIERRA             NM   LAW ENFORCEMENT

            HIGHWAY 187 WASHOUT AT MILE MARKER 35 JUST SOUTH OF
            WILLIAMSBURG.

1030 AM     HEAVY RAIN       1 NE TRUTH OR CONSEQUEN 33.14N 107.23W
11/04/2016  M1.14 INCH       SIERRA             NM   CO-OP OBSERVER

            24 HOUR RAINFALL.

0130 PM     HEAVY RAIN       CHLORIDE                33.34N 107.68W
11/04/2016  M1.10 INCH       SIERRA             NM   TRAINED SPOTTER

            WATER AND DEBRIS FLOWING ACROSS HWYS 52 AND 59. HERMOSA
            ROAD CLOSED.

0130 PM     HEAVY RAIN       1 SSE WINSTON           33.34N 107.64W
11/04/2016  M1.30 INCH       SIERRA             NM   TRAINED SPOTTER

0413 PM     HAIL             2 SE SILVER CITY        32.76N 108.24W
11/04/2016  E0.50 INCH       GRANT              NM   TRAINED SPOTTER

            PEA TO MARBLE SIZE HAIL COMPLETELY COVERING THE GROUND
            SOUTH OF SILVER CITY

0548 PM     HAIL             EL PASO                 31.78N 106.48W
11/04/2016  M0.88 INCH       EL PASO            TX   TRAINED SPOTTER

            HAIL UP TO NICKLE SIZE REPORTED AT UTEP. HAIL COVERING
            THE GROUND.

&&

EVENT NUMBER EPZ1600343 EPZ1600344 EPZ1600345 EPZ1600346 EPZ1600347
EPZ1600348 EPZ1600351 EPZ1600349 EPZ1600350 EPZ1600352 EPZ1600353
EPZ1600354 EPZ1600356 EPZ1600357 EPZ1600358 EPZ1600359

DH
Local storm report, Nov 4, 6:15 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
615 PM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             14 ESE EL PASO          31.71N 106.26W
11/04/2016  E1.00 INCH       EL PASO            TX   PUBLIC

            PUBLIC REPORTS QUARTER SIZED HAIL AT INTERSECTION OF
            GEORGE DIETER AND ROJAS

&&

EVENT NUMBER EPZ1600360

CAD
Special weather statement, Nov 4, 6:44 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
644 PM MDT FRI NOV 4 2016

NMZ407-409>412-050130-
SIERRA COUNTY LAKES NM-CENTRAL TULAROSA BASIN NM-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
SOUTHWEST DESERT/MIMBRES BASIN NM-NORTHERN DONA ANA COUNTY NM-
644 PM MDT FRI NOV 4 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LUNA...SOUTHEASTERN
SIERRA AND NORTHWESTERN DONA ANA COUNTIES UNTIL 730 PM MDT...

AT 644 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 6 MILES NORTH OF RINCON TO 16 MILES NORTHEAST
OF AKELA. MOVEMENT WAS EAST AT 30 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
RADIUM SPRINGS...JORNADA RANGE...UPHAM...RINCON...HATCH...LEASBURG...
DONA ANA...HILL...PORTIONS OF JORNADA EXPERIMENTAL RANGE...LEASBURG
DAM STATE PARK AND FORT SELDEN STATE HISTORIC SITE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3301 10656 3233 10682 3229 10732 3294 10704
TIME...MOT...LOC 0044Z 251DEG 32KT 3277 10706 3238 10720

LANEY
Local storm report, Nov 4, 6:51 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
651 PM MDT FRI NOV 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0649 PM     HAIL             HORIZON CITY            31.68N 106.19W
11/04/2016  M1.75 INCH       EL PASO            TX   TRAINED SPOTTER

            WIND GUST OCCURRED SAME TIME AS LARGE HAIL... .25 INCH
            RAIN

&&

EVENT NUMBER EPZ1600361

DH

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 6:09 PM MDTSevere Thunderstorm WarningEPZEl Paso51 min
Nov 4, 6:18 PM MDTTornado WarningEPZEl Paso27 min
Nov 4, 6:20 PM MDTTornado WarningEPZEl Paso25 min
Nov 4, 6:34 PM MDTTornado WarningEPZEl Paso26 min

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.